# SDR SWAA2016022649448

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,471 hours, 60,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT BULLNOSE EMER LIGHT INOPERATIVE AT ROW 10.  RELAMPED LIGHT IAW MM.
